Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

The road becoming more increasingly traveled


[Di...]

Recommended Posts

I have read the posts here off and on for a while and they have been extremely helpful, nobody understands until you go through this hell. I was on Klonopin for 5 1/2 years having jumped off after a 2 1/2 year taper last October, so I’m beginning month 10. I have had several windows but somehow beginning two weeks ago, I have entered a hellish wave. It’s crazy how this thing rides like a roller coaster and for no reason, I am constantly wondering what I did to cause it. I am going to a Functional Medicine doctor and he has set me up on a plan that uses their Five Pillars of Health. He recognizes withdrawal but I am helping him to understand it much more thoroughly in order to help future patients. Glad to be off this poison but it is currently been a very rough journey. Lastly, very glad to have others whom I can talk with because you don’t want to be alone through this. God bless everyone as we endure this journey together...
Link to comment
Share on other sites

Hello Dirwin and Welcome to Benzo Buddies!

 

We're glad you've joined us!  Glad also that the site has been helpful to you.  It will be even more helpful to you now that you are a member! 

Congratulations on quitting Klonopin! It's good you did a slow careful taper.  I'm sorry you're experiencing some rough symptoms.  As you're seeing there's really no way to avoid withdrawal symptoms completely and there's a lot of healing that happens long after the drug is out of our system.  You are spot on in describing at as a roller coaster.  I'm sure the information and support you find here will be very meaningful and helpful to you.  It can be a very lonely path as you say and it really helps buoy us to be among others who get what this is like.

 

Please feel free to post.  This board is a good place to start: Post-withdrawal Recovery Support 

 

If you haven't seen it already be sure to look at The Ashton Manual.  Ch III talks about many common withdrawal symptoms.

 

It's helpful to other members to readily see where you are in your benzo journey so please create a signature.  Here's how. Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile.

 

We're glad you're here! 

Brighterday.  :)

Link to comment
Share on other sites

×
×
  • Create New...